# SDR 20001106SH041

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Gouged
- Location: Vertical Stab
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN VERTICAL STABILIZER TIP FAIRING.  RIGHT, YV248, ZV141.  (X)
